MathSciNet Relay Station
MathSciNet bibliographic data
MR994793 53C42 (55P42 57T20)
Wang, Qi Ming On totally geodesic spheres in Grassmannians and ${\rm O}(n)$. Proc. Amer. Math. Soc. 108 (1990), no. 3, 811–815.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement